# SDR 9704941148

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 506
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN WING SKIN AT FORWARD INBOARD CORNER OF REFUELING DOOR AT STA XORS506.  REPAIRED PER EA 11-121770.
